MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed for et tube migration.Device history review conducted based on lot number provided and records found to be complete and accurate.Sample not returned so sample evaluation not possible.Root cause of reported et tube migration during a patient turn cannot be determined.
 
Event or Problem Description
It was reported to hollister through an fda medsun the following: patient turned for incontinent care.Initially turned to pt's right side, when turned onto back (before being turned to left side), another rn noted ett [endotracheal tube] move out.Anchorfast was in place with securement strap on.Respiratory therapist nearby and immediately came to bedside.App [advance practice practitioner] and intensivist called to bedside.Ett removed and new ett inserted by intensivist.Prior to turn ett was assessed and in correct position.

Brand Name
ANCHORFAST ORAL ENDOTRACHEAL TUBE FASTENER
Common Device Name
ANCHORFAST
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24336542
Report Number1119193-2026-00006
Device Sequence Number4876491
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766(17)300901(30)12(10)5I282
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Lot Number5I282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown